# SDR GLBA2002193

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 13,981 hours, 17,726 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Splice
- Condition: Damaged
- Location: Eva Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR FAIL ANNUCIATOR ILLUMINATED, REPAIRED EVA TUBE SPLICE
